Half Moufang implies Moufang for finite generalized quadrangles.
Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 153-156
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1991__105_3_143907,
author = {J.A. Thas and S.E. Payne and Van Maldeghem},
title = {Half {Moufang} implies {Moufang} for finite generalized quadrangles.},
journal = {Inventiones mathematicae},
pages = {153--156},
year = {1991},
volume = {105},
number = {3},
zbl = {0708.51010},
url = {http://geodesic.mathdoc.fr/item/IM_1991__105_3_143907/}
}
J.A. Thas; S.E. Payne; Van Maldeghem. Half Moufang implies Moufang for finite generalized quadrangles.. Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 153-156. http://geodesic.mathdoc.fr/item/IM_1991__105_3_143907/